Alert archive / Montana / High Wind Warnings in 2006
High Wind Warning 6, NWS Missoula, MT
NWS Missoula, MT issued this high wind warning at Nov 12, 2006, 11:42 PM PST for Clearwater County, Idaho County, Idaho; 5 counties in Montana. It was in force for 16 hr. 4 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Nov 12, 2006, 11:42 PM PST (07:42 UTC)
- Expired
- Nov 13, 2006, 4:00 PM PST
- In force
- 16 hr
- Issued by
- NWS Missoula, MT
Counties Clearwater County, ID, Idaho County, ID, Flathead County, MT, Lincoln County, MT, Mineral County, MT, Missoula County, MT, Sanders County, MT
The radar
The Missoula radar (KMSX), 79 km from the middle of the area, began a volume at 07:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 13, 2:00 AM PST | NON-TSTM WND DMG | Grangeville, ID | GRANGEVILLE HANDAR WEATHER STATION SUSTAINED SOUTH WINDS AT 40 MPH FROM 144 AM PST TO 4AM PST. HIGHEST WIND SPEED WAS SUSTAINED SOUTH 48 MPH WITH GUSTS TO 66 MPH AT 3AM PST. DAMAGES IN GRANGEVILLE INCLUDE NUMEROUS BUSINESS SIGNS KNOCKED DOWN, TWO LARGE 60 FOOT |
| Nov 13, 11:00 AM PST | NON-TSTM WND DMG | Kalispell, MT | SERVERAL POWERLINES REPORTED DOWN DUE TO FALLEN BRANCHES. |
| Nov 13, 12:48 PM PST | NON-TSTM WND DMG | Kalispell, MT | NUMEROUS LARGE SIGNS BLOWN DOWN BY WIND. |
| Nov 13, 2:50 PM PST | NON-TSTM WND DMG | Kalispell, MT | SEVERAL LARGE TREES DOWN. ON TREE FELL ON A PICK UP TRUCK. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Spokane, WA (KOTX), launched 00:00Z, 7.7 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1651 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 129 m²/s²
- 0-3 km storm-relative helicity
- 222 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KMSO 130742 NPWMSO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MISSOULA MT 1242 AM MST MON NOV 13 2006 IDZ007-131500- /O.NEW.KMSO.HW.W.0006.061113T0742Z-061113T1500Z/ /O.EXT.KMSO.WI.Y.0021.061113T1500Z-061114T0000Z/ OROFINO/GRANGEVILLE REGION- 1142 PM PST SUN NOV 12 2006 ...HIGH WIND WARNING IN EFFECT UNTIL 7 AM PST MONDAY... ...WIND ADVISORY NOW IN EFFECT FROM 7 AM TO 4 PM PST MONDAY... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 7 AM PST MONDAY. THE WIND ADVISORY IS NOW IN EFFECT FROM 7 AM TO 4 PM PST MONDAY. SOUTH WINDS OF 25 TO 40 MPH WITH GUSTS TO 60 MPH ARE EXPECTED OVERNIGHT TONIGHT UNTIL 7AM PST MONDAY MORNING. SOUTH WINDS WILL DECREASE MONDAY DURING THE DAY BUT REMAIN AT ADVISORY CRITERIA THRESHOLDS 20 TO 30 SUSTAINED WITH GUSTS TO 45 MPH. AREAS AFFECTED BY THE ADVISORY WILL BE AREAS ALONG US HIGHWAY 95...SOUTH OF GRANGEVILLE. IN ADDITION...NORTH TO SOUTH ORIENTED CANYONS WILL ALSO BE AFFECTED. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ IDZ008-131545- /O.CON.KMSO.WI.Y.0021.000000T0000Z-061114T0000Z/ LOWER HELLS CANYON/SALMON RIVER REGION- 1142 PM PST SUN NOV 12 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST MONDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST MONDAY. SOUTH WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH ARE EXPECTED TONIGHT AND MONDAY AS ANOTHER INTENSE LOW PRESSURE SYSTEM MOVES ACROSS THE AREA FROM THE WEST. AREAS AFFECTED BY THE ADVISORY WILL BE THE ROUTE ALONG HIGHWAY 95 ALONG THE SALMON RIVER. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
6 follow-up statements
000 WWUS75 KMSO 131023 NPWMSO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MISSOULA MT 323 AM MST MON NOV 13 2006 IDZ007-131500- /O.CON.KMSO.HW.W.0006.000000T0000Z-061113T1500Z/ /O.CON.KMSO.WI.Y.0021.061113T1500Z-061114T0000Z/ OROFINO/GRANGEVILLE REGION- 223 AM PST MON NOV 13 2006 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 AM PST THIS MORNING... ...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 4 PM PST THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 AM PST THIS MORNING. A WIND ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 4 PM PST THIS AFTERNOON. SOUTH WINDS OF 30 TO 40 MPH WITH GUSTS TO 65 MPH ARE EXPECTED UNTIL 7AM PST THIS MORNING IN THE GRANGEVILLE AREA. ELSEWHERE WINDPEEDS OF 20 TO 30 MPH WITH GUSTS TO 40 MPH CAN BE EXPECTED. SOUTH WINDS WILL DECREASE LATER THIS MORNING BUT REMAIN AT ADVISORY CRITERIA THRESHOLDS 20 TO 30 SUSTAINED WITH GUSTS TO 45 MPH. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ IDZ008-131830- /O.CON.KMSO.WI.Y.0021.000000T0000Z-061114T0000Z/ LOWER HELLS CANYON/SALMON RIVER REGION- 223 AM PST MON NOV 13 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. SOUTH WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH ARE EXPECTED TODAY AS ANOTHER INTENSE LOW PRESSURE SYSTEM MOVES ACROSS THE AREA FROM THE WEST. AREAS AFFECTED BY THE ADVISORY WILL BE THE ROUTE ALONG HIGHWAY 95 ALONG THE SALMON RIVER. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS75 KMSO 131305 NPWMSO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MISSOULA MT 605 AM MST MON NOV 13 2006 MTZ002-003-131800- /O.NEW.KMSO.HW.W.0007.061113T1600Z-061114T0000Z/ WEST GLACIER REGION-FLATHEAD/MISSION VALLEYS- 605 AM MST MON NOV 13 2006 ...HIGH WIND WARNING IN EFFECT FROM 9 AM THIS MORNING TO 5 PM MST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 5 PM MST THIS AFTERNOON. A DEEP LOW PRESSURE SYSTEM WILL PASS THROUGH NORTHWEST MONTANA THIS MORNING...WITH STRONG PRESSURE RISES BEHIND IT. THIS WILL CREATE SOUTHWEST WINDS OF 30 TO 45 MPH WITH LOCAL GUSTS TO 55 MPH BY MID MORNING AND THEN CONTINUE INTO THE AFTERNOON. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ MTZ001-004-131800- /O.EXB.KMSO.HW.W.0006.061113T1400Z-061114T0000Z/ KOOTENAI/CABINET REGION-LOWER CLARK FORK REGION- 605 AM MST MON NOV 13 2006 ...HIGH WIND WARNING IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. A DEEP LOW PRESSURE SYSTEM WILL PASS THROUGH NORTHWEST MONTANA THIS MORNING...WITH STRONG PRESSURE RISES BEHIND IT. SOUTHWEST WINDS OF 30 TO 45 MPH WITH LOCAL GUSTS TO 55 MPH WILL DEVELOP THIS MORNING AND CONTINUE INTO THE AFTERNOON. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ IDZ007-131500- /O.CON.KMSO.HW.W.0006.000000T0000Z-061113T1500Z/ /O.CON.KMSO.WI.Y.0021.061113T1500Z-061114T0000Z/ OROFINO/GRANGEVILLE REGION- 505 AM PST MON NOV 13 2006 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 AM PST THIS MORNING... ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 AM PST THIS MORNING. A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. SOUTH WINDS OF 30 TO 40 MPH WITH GUSTS TO 65 MPH ARE EXPECTED UNTIL 7AM PST THIS MORNING IN THE GRANGEVILLE AREA. ELSEWHERE WINDPEEDS OF 20 TO 30 MPH WITH GUSTS TO 40 MPH CAN BE EXPECTED. SOUTH WINDS WILL DECREASE LATER THIS MORNING BUT REMAIN AT ADVISORY CRITERIA THRESHOLDS 20 TO 30 SUSTAINED WITH GUSTS TO 45 MPH. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ IDZ008-131800- /O.CON.KMSO.WI.Y.0021.000000T0000Z-061114T0000Z/ LOWER HELLS CANYON/SALMON RIVER REGION- 505 AM PST MON NOV 13 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. SOUTH WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH ARE EXPECTED TODAY AS ANOTHER INTENSE LOW PRESSURE SYSTEM MOVES ACROSS THE AREA FROM THE WEST. AREAS AFFECTED BY THE ADVISORY WILL BE THE ROUTE ALONG HIGHWAY 95 ALONG THE SALMON RIVER. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS75 KMSO 131450 NPWMSO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MISSOULA MT 750 AM MST MON NOV 13 2006 IDZ007-132200- /O.CAN.KMSO.HW.W.0006.000000T0000Z-061113T1500Z/ /O.CON.KMSO.WI.Y.0021.061113T1500Z-061114T0000Z/ OROFINO/GRANGEVILLE REGION- 650 AM PST MON NOV 13 2006 ...HIGH WIND WARNING IS CANCELLED... ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS CANCELLED THE HIGH WIND WARNING. A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. SOUTH WINDS OF 30 TO 40 MPH WITH OCCASIONALLY HIGHER GUSTS WILL CONTINUE ACROSS THE CAMAS PRAIRIE INTO THIS AFTERNOON. ELSEWHERE WIND SPEEDS WILL RANGE FROM 15 TO 30 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ MTZ001-004-132200- /O.CON.KMSO.HW.W.0006.000000T0000Z-061114T0000Z/ KOOTENAI/CABINET REGION-LOWER CLARK FORK REGION- 750 AM MST MON NOV 13 2006 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. A DEEP LOW PRESSURE SYSTEM WILL PASS THROUGH NORTHWEST MONTANA THIS MORNING...WITH STRONG PRESSURE RISES BEHIND IT. SOUTHWEST WINDS OF 30 TO 45 MPH WITH LOCAL GUSTS TO 55 MPH WILL DEVELOP THIS MORNING AND CONTINUE INTO THE AFTERNOON. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ MTZ002-003-132200- /O.CON.KMSO.HW.W.0007.061113T1600Z-061114T0000Z/ WEST GLACIER REGION-FLATHEAD/MISSION VALLEYS- 750 AM MST MON NOV 13 2006 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. A DEEP LOW PRESSURE SYSTEM WILL PASS THROUGH NORTHWEST MONTANA THIS MORNING...WITH STRONG PRESSURE RISES BEHIND IT. THIS WILL CREATE SOUTHWEST WINDS OF 30 TO 45 MPH WITH LOCAL GUSTS TO 55 MPH BY MID MORNING AND THEN CONTINUE INTO THE AFTERNOON. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ IDZ008-132200- /O.CON.KMSO.WI.Y.0021.000000T0000Z-061114T0000Z/ LOWER HELLS CANYON/SALMON RIVER REGION- 650 AM PST MON NOV 13 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. SOUTH WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH ARE EXPECTED TODAY AS ANOTHER INTENSE LOW PRESSURE SYSTEM MOVES ACROSS THE AREA FROM THE WEST. AREAS AFFECTED BY THE ADVISORY WILL BE THE ROUTE ALONG HIGHWAY 95 ALONG THE SALMON RIVER. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS75 KMSO 131630 NPWMSO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MISSOULA MT 930 AM MST MON NOV 13 2006 MTZ001-004-140000- /O.CON.KMSO.HW.W.0006.000000T0000Z-061114T0000Z/ KOOTENAI/CABINET REGION-LOWER CLARK FORK REGION- 930 AM MST MON NOV 13 2006 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... A DEEP LOW PRESSURE SYSTEM WILL PASS THROUGH NORTHWEST MONTANA THIS MORNING...WITH STRONG PRESSURE RISES BEHIND IT. SOUTHWEST WINDS OF 30 TO 45 MPH WITH LOCAL GUSTS TO 55 MPH WILL DEVELOP THIS MORNING AND CONTINUE INTO THE AFTERNOON. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ MTZ002-003-140000- /O.CON.KMSO.HW.W.0007.000000T0000Z-061114T0000Z/ WEST GLACIER REGION-FLATHEAD/MISSION VALLEYS- 930 AM MST MON NOV 13 2006 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... A DEEP LOW PRESSURE SYSTEM WILL PASS THROUGH NORTHWEST MONTANA THIS MORNING...WITH STRONG PRESSURE RISES BEHIND IT. THIS WILL CREATE SOUTHWEST WINDS OF 30 TO 45 MPH WITH LOCAL GUSTS TO 55 MPH BY MID MORNING AND THEN CONTINUE INTO THE AFTERNOON. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ MTZ005-140000- /O.EXA.KMSO.WI.Y.0021.000000T0000Z-061114T0000Z/ MISSOULA/BITTERROOT VALLEYS- 930 AM MST MON NOV 13 2006 ...WIND ADVISORY IN EFFECT UNTIL 5 PM MST THIS AFTERNOON FOR THE FOOTHILLS AND BENCHES... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. SOUTH WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH ARE EXPECTED TODAY...MAINLY ALONG THE FOOTHILLS BENCHES AND HELLGATE CANYON...AS ANOTHER INTENSE LOW PRESSURE SYSTEM MOVES ACROSS THE AREA FROM THE WEST. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ IDZ007-140000- /O.CON.KMSO.WI.Y.0021.000000T0000Z-061114T0000Z/ OROFINO/GRANGEVILLE REGION- 830 AM PST MON NOV 13 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... SOUTH WINDS OF 30 TO 40 MPH WITH OCCASIONALLY HIGHER GUSTS WILL CONTINUE ACROSS THE CAMAS PRAIRIE INTO THIS AFTERNOON. ELSEWHERE WIND SPEEDS WILL RANGE FROM 15 TO 30 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ IDZ008-140000- /O.CON.KMSO.WI.Y.0021.000000T0000Z-061114T0000Z/ LOWER HELLS CANYON/SALMON RIVER REGION- 830 AM PST MON NOV 13 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. SOUTH WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH ARE EXPECTED TODAY AS ANOTHER INTENSE LOW PRESSURE SYSTEM MOVES ACROSS THE AREA FROM THE WEST. AREAS AFFECTED BY THE ADVISORY WILL BE THE ROUTE ALONG HIGHWAY 95 ALONG THE SALMON RIVER. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS75 KMSO 131934 NPWMSO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MISSOULA MT 1234 PM MST MON NOV 13 2006 IDZ007-008-132045- /O.CAN.KMSO.WI.Y.0021.000000T0000Z-061114T0000Z/ OROFINO/GRANGEVILLE REGION-LOWER HELLS CANYON/SALMON RIVER REGION- 1134 AM PST MON NOV 13 2006 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS CANCELLED THE WIND ADVISORY. WIND GUSTS HAVE DECREASED TO 20 TO 25 MPH AND ARE EXPECTED TO CONTINUE TO DECREASE THIS AFTERNOON. $$ MTZ001-004-140000- /O.CON.KMSO.HW.W.0006.000000T0000Z-061114T0000Z/ KOOTENAI/CABINET REGION-LOWER CLARK FORK REGION- 1234 PM MST MON NOV 13 2006 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... A DEEP LOW PRESSURE SYSTEM WILL PASS THROUGH NORTHWEST MONTANA THIS AFTERNOON...WITH STRONG PRESSURE RISES BEHIND IT. SOUTHWEST WINDS OF 30 TO 40 MPH WITH LOCAL GUSTS TO 55 MPH WILL CONTINUE THIS AFTERNOON. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ MTZ002-003-140000- /O.CON.KMSO.HW.W.0007.000000T0000Z-061114T0000Z/ WEST GLACIER REGION-FLATHEAD/MISSION VALLEYS- 1234 PM MST MON NOV 13 2006 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... A DEEP LOW PRESSURE SYSTEM WILL PASS THROUGH THE WEST GLACIER REGION THIS AFTERNOON...WITH STRONG PRESSURE RISES BEHIND IT. SOUTHWEST WINDS OF 30 TO 40 MPH WITH LOCAL GUSTS TO 60 MPH WILL CONTINUE THIS AFTERNOON. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ MTZ007-140000- /O.EXA.KMSO.WI.Y.0021.000000T0000Z-061114T0000Z/ BUTTE/BLACKFOOT REGION- 1234 PM MST MON NOV 13 2006 ...WIND ADVISORY IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. A DEEP LOW PRESSURE SYSTEM WILL PASS THROUGH SOUTHWEST MONTANA THIS AFTERNOON...WITH STRONG PRESSURE RISES BEHIND IT. SOUTHWEST WINDS OF 25 TO 35 MPH WITH LOCAL GUSTS TO 45 MPH ARE EXPECTED THIS AFTERNOON. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ MTZ005-140000- /O.CON.KMSO.WI.Y.0021.000000T0000Z-061114T0000Z/ MISSOULA/BITTERROOT VALLEYS- 1234 PM MST MON NOV 13 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON MAINLY ALONG THE FOOTHILLS AND BENCHES... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. SOUTH WINDS OF 20 TO 30 MPH WITH GUSTS TO 45 MPH ARE EXPECTED THIS AFTERNOON...MAINLY ALONG THE FOOTHILLS BENCHES AND HELLGATE CANYON... AS ANOTHER INTENSE LOW PRESSURE SYSTEM MOVES ACROSS THE AREA FROM THE WEST. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS75 KMSO 132353 NPWMSO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MISSOULA MT 453 PM MST MON NOV 13 2006 MTZ001-004-140100- /O.EXP.KMSO.HW.W.0006.000000T0000Z-061114T0000Z/ KOOTENAI/CABINET REGION-LOWER CLARK FORK REGION- 453 PM MST MON NOV 13 2006 ...HIGH WIND WARNING WILL EXPIRE AT 5 PM MST THIS AFTERNOON... THE HIGH WIND WARNING WILL BE ALLOWED TO EXPIRE AT 5 PM MST THIS AFTERNOON. SURFACE PRESSURE GRADIENTS ARE BEGINNING TO WEAKEN...WHICH IS ALLOWING FOR THE SURFACE WINDS TO WEAKEN AS WELL. THEREFORE THE HIGH WIND WARNING WILL BE ALLOWED TO EXPIRE AT 5 PM. $$ MTZ002-003-140100- /O.EXP.KMSO.HW.W.0007.000000T0000Z-061114T0000Z/ WEST GLACIER REGION-FLATHEAD/MISSION VALLEYS- 453 PM MST MON NOV 13 2006 ...HIGH WIND WARNING WILL EXPIRE AT 5 PM MST THIS AFTERNOON... THE HIGH WIND WARNING WILL BE ALLOWED TO EXPIRE AT 5 PM MST THIS AFTERNOON. SURFACE PRESSURE GRADIENTS ARE BEGINNING TO WEAKEN...WHICH IS ALLOWING FOR THE SURFACE WINDS TO WEAKEN AS WELL. THEREFORE THE HIGH WIND WARNING WILL BE ALLOWED TO EXPIRE AT 5 PM. $$ MTZ005-140100- /O.EXP.KMSO.WI.Y.0021.000000T0000Z-061114T0000Z/ MISSOULA/BITTERROOT VALLEYS- 453 PM MST MON NOV 13 2006 ...WIND ADVISORY WILL EXPIRE AT 5 PM MST THIS AFTERNOON... THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT 5 PM MST THIS AFTERNOON. SURFACE PRESSURE GRADIENTS ARE BEGINNING TO WEAKEN...WHICH IS ALLOWING FOR THE SURFACE WINDS TO WEAKEN AS WELL. THEREFORE THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT 5 PM. $$ MTZ007-140100- /O.EXP.KMSO.WI.Y.0021.000000T0000Z-061114T0000Z/ BUTTE/BLACKFOOT REGION- 453 PM MST MON NOV 13 2006 ...WIND ADVISORY WILL EXPIRE AT 5 PM MST THIS AFTERNOON... THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT 5 PM MST THIS AFTERNOON. SURFACE PRESSURE GRADIENTS ARE BEGINNING TO WEAKEN...WHICH IS ALLOWING FOR THE SURFACE WINDS TO WEAKEN AS WELL. THEREFORE THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT 5 PM. $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Missoula, MT wrote its last area forecast discussion before this high wind warning went out at Nov 12, 5:58 PM PST, 5 hours 44 minutes earlier.
Area forecast discussion, Nov 12, 5:58 PM PST, 5 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MISSOULA MT
658 PM MST SUN NOV 12 2006
DISCUSSION...LATEST SATELLITE IMAGERY SHOWS THE VERY MOIST AND
ENERGETIC SYSTEM RAPIDLY APPROACHING THE REGION FROM THE WEST.
EXPECTING FOR THE ON AND OFF SNOW AND RAIN SHOWERS TO BECOME
CONTINUOUS AND INTENSIFY OVER NORTH CENTRAL IDAHO AND WESTERN
MONTANA LATE THIS EVENING AS THE SYSTEM BEGINS TO MOVE ACROSS THE
AREA. INTENSIFYING PRESSURE GRADIENTS WILL ALLOW FOR WINDY
CONDITIONS TO DEVELOP OVER THE CAMAS PRARIE AND ALONG RIDGE TOPS
WHERE SOME BLOWING AND DRIFTING OF SNOW IS EXPECTED. CURRENT
WARNINGS...ADVISORIES AND FORECASTS APPEAR TO BE RIGHT ON TRACK.
HAVE CHOSEN TO ISSUE A WIND ADVISORY FOR AREAS SOUTH OF
GRANGEVILLE ALONG US HIGHWAY 95. THE LATEST SLATE CREEK RAWS
WEATHER STATION ALREADY SHOWS WIND GUSTS TO 38 MPH. WITH PRESSURE
GRADIENTS EXPECTED TO TIGHTEN OVERNIGHT...EXPECTING FOR A GRADUAL
INCREASE IN THE WIND SPEEDS THERE AS WELL. WILL UPDATE THE ZONE
FORECAST TO BUMP UP WIND SPEEDS AND TO ADD THE WIND ADVISORY
HIGHLIGHT FOR IDAHO ZONE 8.
AVIATION...WIDESPREAD MOUNTAIN SNOW AND VALLEY RAIN WILL SPREAD
ACROSS THE ENTIRE AREA TONIGHT AND MONDAY. MOUNTAINS AND PASSES
WILL BE OBSCURED. ALSO...SOME WIND SHEAR WILL BE POSSIBLE AT
RIDGETOP LEVELS (GREATER THAN 2000 FEET AGL) OVERNIGHT AS A LOW
LEVEL JET MOVES ACROSS THE AREA FROM THE WEST. PLEASE SEE
APPROPRIATE TAFS AND TWEBS.
PREV DISCUSSION...A VERY ACTIVE WEATHER PATTERN WILL BE IN PLACE
OVER THE NEXT 36 HOURS AS A STRONG PACIFIC STORM HAS BEGUN TO MOVE
INTO THE NORTHERN ROCKIES THIS AFTERNOON. A SHORT WAVE AHEAD OF
THE MAIN WEATHER DISTURBANCE IS PRODUCING MOUNTAIN SNOWS...HEAVY
AT TIMES...IN NORTHWEST MONTANA.
A VERY STRONG 160 KNOT JET WILL NOSE ITS WAY INTO THE NORTHERN
ROCKIES LATER THIS EVENING. STRONG LOW PRESSURE AND ABUNDANT
PACIFIC MOISTURE ASSOCIATED WITH THIS JET STREAK WILL PRODUCE GOOD
OROGRAPHIC LIFTING FOR HEAVY SNOWS IN THE MOUNTAINS OF NORTH CENTRAL
IDAHO...WEST CENTRAL MONTANA AND NORTHWEST MONTANA THROUGH MONDAY
NIGHT. WEST FACING SLOPES AND MOUNTAIN PASSES STAND TO BE IMPACTED
THE HARDEST WITH THIS SYSTEM.
STRONG SOUTHERLY WINDS AT THE LOWER LEVELS WILL HELP KEEP THE AIR
MASS WARM ENOUGH FOR RAIN (OR A RAIN/SNOW MIX) IN VALLEY LOCATIONS.
THE STRONG SOUTHERLY WINDS WILL PRODUCE PERIODS OF BLOWING AND
DRIFTING OF SNOW...ESPECIALLY IN EXPOSED AREAS AT HIGHER ELEVATIONS.
A WIND ADVISORY FOR THE GRANGEVILLE AREA WILL CONTINUE FOR LATER
THIS EVENING THROUGH MONDAY. A TIGHTENING PRESSURE GRADIENT AHEAD
OF THE APPROACHING FRONT WILL PRODUCE FAVORABLE CONDITIONS FOR
STRONG DOWNSLOPE WINDS IN THE GRANGEVILLE AREA LATE TONIGHT
THROUGH MONDAY.
SNOW SHOWERS WILL CONTINUE TO FALL OVER MUCH OF THE AREA MONDAY
NIGHT BEFORE GRADUALLY TAPERING OFF TUESDAY MORNING. A BRIEF
PERIOD OF RIDGING WILL BUILD OVER THE AREA DURING THE AFTERNOON WITH
ITS INFLUENCE REMAINING THROUGH WEDNESDAY MORNING. HOWEVER...WEAK
UPPER LEVEL DISTURBANCES WILL PASS THROUGH THE RIDGE CAUSING
SCATTERED MOUNTAIN SNOW SHOWERS DURING THE AFTERNOON AND OVERNIGHT
INTO WEDNESDAY. TEMPERATURES WEDNESDAY MORNING WILL BE COLDER ALONG
THE CONTINENTAL DIVIDE AS A COLD CANADIAN AIR MASS MOVING INTO CENTRAL
AND EASTERN MONTANA SPILLS OVER THE DIVIDE.
WEDNESDAY THROUGH SATURDAY...THE PATTERN CONTINUES TO REMAIN UNSETTLED
AS ANOTHER DISTURBANCE AND STRONG WARM FRONT PROPAGATE THROUGH
THE NORTHERN ROCKIES. AS THIS FRONT MOVES THROUGH THE REGION...EXPECT
SNOW LEVELS TO RISE BETWEEN 6500 TO 7500 FEET. DEEP ATMOSPHERIC
MOISTURE AND LIFTING ALONG THIS FEATURE WILL PRODUCE WIDESPREAD
RAINFALL AFTER THE FRONTAL PASSAGE WEDNESDAY EVENING INTO EARLY
THURSDAY MORNING. ALL BUT THE HIGHEST ELEVATIONS WILL SEE LIQUID
PRECIPITATION DUE TO THE HIGH SNOW LEVELS...WHICH WILL CREATE
FLOODING CONCERNS FOR AREAS OF NORTHWEST MONTANA AND CENTRAL IDAHO
THAT HAVE ALREADY BEEN HARD HIT BY PREVIOUS STORMS. FORTUNATELY...MODELS
HAVE BACKED OFF SLIGHTLY ON THE QUANTITATIVE PRECIPITATION
FORECAST...LEAVING SOME UNCERTAINTY AS TO THE SEVERITY OF THIS
SITUATION. THEREFORE...FUTURE SOLUTIONS WILL CONTINUE TO BE
MONITORED FOR FURTHER CLARIFICATION. MODELS HAVE COME INTO BETTER
AGREEMENT WITH BRINGING A RIDGE OF HIGH PRESSURE OVER THE REGION
LATE FRIDAY AND SATURDAY. THIS WOULD ALLOW THE NORTHWEST A BRIEF
BREAK FROM PRECIPITATION BEFORE YET ANOTHER WEATHER SYSTEM MOVES
INLAND EARLY NEXT WEEK.
&&
.MSO WATCHES/WARNINGS/ADVISORIES...
MT...HEAVY SNOW WARNING FROM 5 AM MONDAY TO 5 AM MST TUESDAY FOR
BITTERROOT/SAPPHIRE MOUNTAINS-POTOMAC/SEELEY LAKE REGION.
HEAVY SNOW WARNING UNTIL 5 PM MST MONDAY ABOVE 4000 FEET FOR
KOOTENAI/CABINET REGION-LOWER CLARK FORK REGION-WEST
GLACIER REGION.
ID...WIND ADVISORY UNTIL 4 PM PST MONDAY FOR LOWER HELLS
CANYON/SALMON RIVER REGION-OROFINO/GRANGEVILLE REGION.
HEAVY SNOW WARNING FROM 5 AM MST /4 AM PST/ MONDAY TO 5 AM MST
/4 AM PST/ TUESDAY FOR SOUTHERN CLEARWATER MOUNTAINS-
WESTERN LEMHI COUNTY.
HEAVY SNOW WARNING UNTIL 4 PM PST MONDAY ABOVE 4000 FEET FOR
NORTHERN CLEARWATER MOUNTAINS.
&&
SHORT TERM...HENRY
LONG TERM....99
AVIATION...99Hazardous weather outlook, Nov 12, 9:44 PM PST, 1 hour 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MISSOULA MT
1044 PM MST SUN NOV 12 2006
IDZ006-009-MTZ006-043-131330-
SOUTHERN CLEARWATER MOUNTAINS-WESTERN LEMHI COUNTY-
BITTERROOT/SAPPHIRE MOUNTAINS-POTOMAC/SEELEY LAKE REGION-
1044 PM MST SUN NOV 12 2006 /944 PM PST SUN NOV 12 2006/
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
IDAHO AND WEST CENTRAL MONTANA.
THE FOLLOWING WATCHES WARNINGS OR ADVISORIES ARE CURRENTLY IN EFFECT
HEAVY SNOW WARNING IN EFFECT FROM 5 AM MST /4 AM PST/ MONDAY
TO 5 AM MST /4 AM PST/ TUESDAY.
PLEASE SEE THE FOLLOWING PRODUCTS FOR MORE INFORMATION.
GTFWSWMSO /WWUS45 KMSO/
.DAY ONE...TONIGHT AND MONDAY
A STRONG...WET PACIFIC WEATHER SYSTEM WILL MOVE THROUGH THE AREA
BRINGING HEAVY SNOWFALL TO THE MOUNTAINS. ELEVATIONS ABOVE 5000
FEET...INCLUDING LOLO AND LOST TRAIL PASSES WILL BE MOST IMPACTED
BY THIS EVENT. PLEASE SEE WINTER WEATHER HIGHLIGHTS (GTFWSWMSO) FOR
DETAILS.
.DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SUNDAY
AS THE FIRST SYSTEM DEPARTS THE AREA EARLY TUESDAY...ANOTHER PACIFIC
STORM WITH MUCH WARMER AIR WILL MOVE THROUGH THE REGION ON
WEDNESDAY AND THURSDAY. SNOW LEVELS WILL RISE CONSIDERABLY. ABUNDANT
RAIN WITH THIS SYSTEM OVER THE RECENT HEAVY SNOWFALL MAY PRODUCE
HYDROLOGICAL CONCERNS.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
IDZ005-MTZ001-002-004-131330-
NORTHERN CLEARWATER MOUNTAINS-KOOTENAI/CABINET REGION-
WEST GLACIER REGION-LOWER CLARK FORK REGION-
1044 PM MST SUN NOV 12 2006 /944 PM PST SUN NOV 12 2006/
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
IDAHO...NORTHWEST MONTANA AND WEST CENTRAL MONTANA.
THE FOLLOWING WATCHES WARNINGS OR ADVISORIES ARE CURRENTLY IN EFFECT
HEAVY SNOW WARNING IN EFFECT UNTIL 5 PM MST /4 PM PST/ MONDAY
ABOVE 4000 FEET.
PLEASE SEE THE FOLLOWING PRODUCTS FOR MORE INFORMATION.
GTFWSWMSO /WWUS45 KMSO/
.DAY ONE...TONIGHT AND MONDAY
A STRONG...WET PACIFIC WEATHER SYSTEM WILL CONTINUE TO MOVE
THROUGH THE AREA BRINGING HEAVY SNOWFALL TO THE MOUNTAINS.
ELEVATIONS ABOVE 4000 FEET...INCLUDING LOOKOUT PASS WILL BE MOST
IMPACTED BY THIS EVENT. PLEASE SEE WINTER WEATHER HIGHLIGHTS
(GTFWSWMSO) FOR DETAILS.
.DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SUNDAY
AS THE FIRST SYSTEM DEPARTS THE AREA EARLY TUESDAY...ANOTHER PACIFIC
STORM WITH MUCH WARMER AIR WILL MOVE THROUGH THE REGION ON
WEDNESDAY AND THURSDAY. SNOW LEVELS WILL RISE CONSIDERABLY. ABUNDANT
RAIN WITH THIS SYSTEM OVER THE RECENT HEAVY SNOWFALL MAY PRODUCE
HYDROLOGICAL CONCERNS.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
IDZ007-008-131330-
OROFINO/GRANGEVILLE REGION-LOWER HELLS CANYON/SALMON RIVER REGION-
944 PM PST SUN NOV 12 2006
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
IDAHO.
THE FOLLOWING WATCHES WARNINGS OR ADVISORIES ARE CURRENTLY IN EFFECT
WIND ADVISORY IN EFFECT UNTIL 4 PM PST MONDAY.
PLEASE SEE THE FOLLOWING PRODUCTS FOR MORE INFORMATION.
GTFNPWMSO /WWUS75 KMSO/
.DAY ONE...TONIGHT AND MONDAY
STRONG SOUTH WINDS WILL DEVELOP ON THE CAMAS PRAIRIE AND IN NORTH
TO SOUTH ORIENTED CANYONS TONIGHT...LASTING THROUGH MONDAY. AMONG
AREAS MOST IMPACTED WILL BE GRANGEVILLE AND ALONG US HIGHWAY 95.
PLEASE SEE WIND HIGHLIGHTS (GTFNPWMSO) FOR DETAILS.
.DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SUNDAY
ANOTHER STRONG PACIFIC STORM WITH MUCH WARMER AIR WILL MOVE
THROUGH THE REGION ON WEDNESDAY AND THURSDAY. STRONG SOUTHERLY
WINDS ARE EXPECTED TO REDEVELOP ON WEDNESDAY AND WEDNESDAY NIGHT
OVER THE SAME AREAS. ALSO...ABUNDANT RAIN WITH THIS SYSTEM OVER
THE RECENT HEAVY SNOWFALL IN THE CLEARWATER MOUNTAINS MAY PRODUCE
HYDROLOGICAL CONCERNS.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
MTZ003-005-131330-
FLATHEAD/MISSION VALLEYS-MISSOULA/BITTERROOT VALLEYS-
1044 PM MST SUN NOV 12 2006
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
MONTANA AND WEST CENTRAL MONTANA.
.DAY ONE...TONIGHT AND MONDAY
SCATTERED LIGHT SNOW SHOWERS ARE EXPECTED TONIGHT. LIGHT
ACCUMULATIONS UP TO 1 INCH ARE POSSIBLE IN SOME AREAS. SNOW WILL
MIX WITH RAIN ON MONDAY.
.DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SUNDAY
MORE PRECIPITATION IS EXPECTED ON WEDNESDAY AND THURSDAY AS
ANOTHER...STRONG WINTER WEATHER SYSTEM MOVES THROUGH THE AREA.
RIGHT NOW...EXPECTING FOR MOST OF THE PRECIP TO FALL IN THE FORM
OF RAIN...EXCEPT AT NIGHT WHEN A RAIN AND SNOW MIX IS EXPECTED.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
IDZ010-MTZ007-131330-
EASTERN LEMHI COUNTY-BUTTE/BLACKFOOT REGION-
1044 PM MST SUN NOV 12 2006
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
IDAHO AND WEST CENTRAL MONTANA.
.DAY ONE...TONIGHT AND MONDAY
LIGHT SNOW WILL SPREAD ACROSS THE AREA ON MONDAY AS A STRONG...WET
PACIFIC STORM MOVES ACROSS THE AREA. LIGHT ACCUMULATIONS ARE POSSIBLE.
THE TOWN OF SALMON...IDAHO AS WELL AS MCDONALD PASS...NORTH OF
BUTTE...MAY BE IMPACTED. WINTER WEATHER HIGHLIGHTS MAY NEED TO BE
ISSUED.
.DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SUNDAY
THE INTERMITTENT SNOW WILL TAPER OFF BY EARLY TUESDAY.
HOWEVER...ANOTHER STRONG PACIFIC SYSTEM WITH MUCH WARMER AIR WILL
MOVE THROUGH THE REGION ON WEDNESDAY AND THURSDAY BRINGING MORE
MOUNTAIN SNOW AND VALLEY RAIN.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.The office that day
Everything else NWS Missoula, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 13, 5:05 AM PST | High Wind Warning | MSO | Flathead, Lake, Sanders | 11 hr |
Nearby
High Wind Warnings in Montana, 2006High Wind Warnings in Idaho, 2006Every high wind warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.